Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Haved intestinal koch, abdominal tuberculosis, pain, tightened belly. Is there a solution to stop formation of ascites?

my dad is 62 years of age and he has intestinal Koch as well as abdominal tuberculosis. now he is admitted in hospital. he is suffering from abdominal pain and his belly got tight and stiffed. doctors found ascites. but this is for two time they found ascites from his abdomen. so is there any solution to stop the formation of it? pls tell me some remedy as soon as possible.
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, for the query to H.C.M.C.
Abdominal tuberculosis , usually associated with ascites due to malnourishment ( poor hygiene & anemia).
Ascites ( collection {deposition} of fluid in abdomen) depends upon many reasons, why it is ?
Tapping is the only way till you find proper treatment.
If deficiency of protein, anemia, fatty liver, cirrohsis of liver corrected properly this will not re-occurs again.
Cause (s) must be treated , than you can hope for something good .
Beside this you have to take proper treatment of tuberculosis that too complete treatment.
Good luck. Dr. HET.
Answered: Mon, 15 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Pathologist and Microbiologist Dr. Shailja Puri 's  Response
Hello and welcome to HCM,

Intestinal Koch's is same as abdominal tuberculosis.
It is caused by a bacteria called tubercle bacilli.
The abdominal tuberculosis can cause associated ascites.
Ascitis is accumulation of exudate fluid in the peritoneal cavity.

The treatment for abdominal tuberculosis is long and multiple drugs are used.. It may be required for a year.
As the disease will resolve with treatment, ascitis will also resolve with it.

Thanks and take care.
Dr Shailja P Wahal
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor